# SDR P5CA2016081800217

- Difficulty date: August 16, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 71,791 hours, 10,979 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 69B02207601
- Condition: Corroded
- Location: Bs 1748
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED FLOORBEAM IN AFT CARGO BAY BS 1748 LBL 42.   REPAIRED IAW DWG 65B06111 SH 4 REV. & SRM 51-40-02-0G-0 REV. 77.
